New types of multifunctions in ideal topological spaces via e-J-open sets and δβ-J-open sets

Wadei Faris AL-Omeri, Mohd. Salmi Md. Noorani, A. AL-Omari, T. Noiri

Research output: Contribution to journalArticle

Abstract

The purpose of the present paper is to introduce and investigate two new classes of continuous multifunctions called upper/lower e-J-continuous multifunctions and upper/lowerδβI-continuous multifunctions by using the concepts of e-J-open sets andδβI-open sets. The class of upper/lower e-J-continuous multifunctions is contained in that of upper/lowerδβI-continuous multifunctions. Several characterizations and fundamental properties concerning upper/lower e-J-continuity and upper/lowerδβI-continuity are obtained.

Original languageEnglish
Pages (from-to)213-223
Number of pages11
JournalBoletim da Sociedade Paranaense de Matematica
Volume34
Issue number1
DOIs
Publication statusPublished - 2016

Fingerprint

Open set
Topological space

Keywords

  • E-J-open set
  • Upper (lower) e-J-continuous multi-functions
  • Upper (lower) δβ-continuous multifunctions
  • δβ-open set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

New types of multifunctions in ideal topological spaces via e-J-open sets and δβ-J-open sets. / AL-Omeri, Wadei Faris; Md. Noorani, Mohd. Salmi; AL-Omari, A.; Noiri, T.

In: Boletim da Sociedade Paranaense de Matematica, Vol. 34, No. 1, 2016, p. 213-223.

Research output: Contribution to journalArticle

@article{e17ca82b62ce49c58e91983dbd8ff4b6,
title = "New types of multifunctions in ideal topological spaces via e-J-open sets and δβ-J-open sets",
abstract = "The purpose of the present paper is to introduce and investigate two new classes of continuous multifunctions called upper/lower e-J-continuous multifunctions and upper/lowerδβI-continuous multifunctions by using the concepts of e-J-open sets andδβI-open sets. The class of upper/lower e-J-continuous multifunctions is contained in that of upper/lowerδβI-continuous multifunctions. Several characterizations and fundamental properties concerning upper/lower e-J-continuity and upper/lowerδβI-continuity are obtained.",
keywords = "E-J-open set, Upper (lower) e-J-continuous multi-functions, Upper (lower) δβ-continuous multifunctions, δβ-open set",
author = "AL-Omeri, {Wadei Faris} and {Md. Noorani}, {Mohd. Salmi} and A. AL-Omari and T. Noiri",
year = "2016",
doi = "10.5269/bspm.v34i1.26193",
language = "English",
volume = "34",
pages = "213--223",
journal = "Boletim da Sociedade Paranaense de Matematica",
issn = "0037-8712",
publisher = "Sociedade Brasileira de Matematica",
number = "1",

}

TY - JOUR

T1 - New types of multifunctions in ideal topological spaces via e-J-open sets and δβ-J-open sets

AU - AL-Omeri, Wadei Faris

AU - Md. Noorani, Mohd. Salmi

AU - AL-Omari, A.

AU - Noiri, T.

PY - 2016

Y1 - 2016

N2 - The purpose of the present paper is to introduce and investigate two new classes of continuous multifunctions called upper/lower e-J-continuous multifunctions and upper/lowerδβI-continuous multifunctions by using the concepts of e-J-open sets andδβI-open sets. The class of upper/lower e-J-continuous multifunctions is contained in that of upper/lowerδβI-continuous multifunctions. Several characterizations and fundamental properties concerning upper/lower e-J-continuity and upper/lowerδβI-continuity are obtained.

AB - The purpose of the present paper is to introduce and investigate two new classes of continuous multifunctions called upper/lower e-J-continuous multifunctions and upper/lowerδβI-continuous multifunctions by using the concepts of e-J-open sets andδβI-open sets. The class of upper/lower e-J-continuous multifunctions is contained in that of upper/lowerδβI-continuous multifunctions. Several characterizations and fundamental properties concerning upper/lower e-J-continuity and upper/lowerδβI-continuity are obtained.

KW - E-J-open set

KW - Upper (lower) e-J-continuous multi-functions

KW - Upper (lower) δβ-continuous multifunctions

KW - δβ-open set

UR - http://www.scopus.com/inward/record.url?scp=84952762100&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84952762100&partnerID=8YFLogxK

U2 - 10.5269/bspm.v34i1.26193

DO - 10.5269/bspm.v34i1.26193

M3 - Article

VL - 34

SP - 213

EP - 223

JO - Boletim da Sociedade Paranaense de Matematica

JF - Boletim da Sociedade Paranaense de Matematica

SN - 0037-8712

IS - 1

ER -